# SDR REXA201100783

- Difficulty date: October 26, 2011
- Submitted: October 27, 2011
- Operation: Air carrier
- Aircraft: N8477R
- Make and model: Cndair CL6002B19
- Aircraft serial: 7477
- Aircraft time: 24,265 hours, 21,555 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Dirty
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WING OVHT MASTER WARNING WHILE OPERATING IN "STBY" MODE PER MEL (RIGHTSIDE) MESSAGE CAME ON 3X DURING CLIMBOUT ONLY OPERATED NORMALLY ON GROUND LEVEL FLIGHT.  CLEANED RT ENG LOOPS AND ENSURED NO OBSTRUCTIONS WERE PRESENT.  INSPECTED FOR DAMAGE, NONE FOUND.  PERFORMED OPS CHECK.
